# SDR DALA2025040502606

- Difficulty date: April 5, 2025
- Submitted: April 5, 2025
- Operation: Air carrier
- Aircraft: N110DX
- Make and model: Airbus A321-211
- Aircraft serial: 10015
- Aircraft time: 13,987 hours, 6,227 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 1010, DURING SVC CK FOUND MULTIPLE CABIN EMERGENCY LIGHT INOP. CORRECTIVE ACTION: REPLACED EPSU (11WL). (LP 7104514)
